# SDR AALA201804039014

- Difficulty date: March 9, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CG5107
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 42,367 hours, 30,191 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS LOCATED 49.5 INCHES OTBD OF RIB 5,  AND 5.5 INCHES FROM TRAILING EDGE.   REPLACED THE ELEVATOR HONEYCOMB CORE PANEL IAW SRM 55-21-11-300-004.
